# SDR GTIA030659

- Difficulty date: August 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH RIGHT AC PACK ON, OILY ODOR IN THE CABIN, ODOR CEASES WITH RIGHT PACK OFF, OIL FOUND ON SIDE PANELING AT THE END RIGHT OVERWING EXIT.  INSPECTED RIGHT ACM FOUND VERY LITTLE, CLEANED OIL AND RAN ACM NO LEAKS NOTED, NO ODOR IN CABIN, OPS CHECKS NORMAL.  (M)
